About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 973102, 16 pages
http://dx.doi.org/10.1155/2012/973102
Research Article

Initial-Boundary Value Problem for Fractional Partial Differential Equations of Higher Order

1Institute of Mathematics and Information Technologies, Uzbek Academy of Sciences, 29 Do'rmon yo'li street, Tashkent 100047, Uzbekistan
2Department of Mathematics, Fatih University, 34500 Buyucekmece, Istanbul, Turkey
3ITTU, Ashgabat 74400, Turkmenistan

Received 30 March 2012; Revised 25 April 2012; Accepted 12 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Djumaklych Amanov and Allaberen Ashyralyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Djumaklych Amanov and Allaberen Ashyralyev, “Initial-Boundary Value Problem for Fractional Partial Differential Equations of Higher Order,” Abstract and Applied Analysis, vol. 2012, Article ID 973102, 16 pages, 2012. doi:10.1155/2012/973102